Irritable Bowel Syndrome (IBS) Community
Stomach Pain with Laxitiv
About This Community:

This forum is an un-mediated, patient-to-patient forum for questions and support regarding Irritable Bowel Syndrome (IBS) issues such as: Aggravating Factors, Alternative Therapies, Anxiety, Constipation, Depression, Diagnosis, Diarrhea, Drugs, Hormonal Changes, Living With - Managing IBS, Medications – Drugs, Nutrition, Pain, Prevention, Research, Stress, Support Groups, Symptoms, Treatment

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Stomach Pain with Laxitiv

My Girlfriend hasnt been able to use the bathroom in these past couple of days. She chose to take a chocalate laxitiv today and is geting servere stomach pains. She is geting strong painful cramps. Difficulty with breathing and tightness in her stomach. What should she do please help?
Avatar f tn
Welcome to the IBS community!  I would recommend she see a doctor ASAP.  Difficulty with breathing is not normal and it needs to be checked out ASAP.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Irritable Bowel Syndrome (IBS) Community Resources
Top Digestive Answerers
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
621217 tn?1289012687
Blank
GoldFishy222
Albany, NY
Avatar m tn
Blank
me_just34
Avatar m tn
Blank
Tatin109